Alert archive / Florida / Lake Wind Advisories in 2012

Lake Wind Advisory 13, NWS Jacksonville, FL

March 5, 20125 counties in Florida; 4 counties in Georgia

NWS Jacksonville, FL issued this lake wind advisory at Mar 5, 2012, 2:56 AM EST for 5 counties in Florida; 4 counties in Georgia. It took effect at Mar 5, 2012, 12:00 PM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2012, 2:56 AM EST (07:56 UTC)
In effect from
Mar 5, 2012, 12:00 PM EST
Expired
Mar 5, 2012, 5:00 PM EST
In force
5 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Atkinson County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3199 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WWUS72 KJAX 050756
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
256 AM EST MON MAR 5 2012

FLZ021-022-052300-
/O.NEW.KJAX.LW.Y.0013.120305T1700Z-120305T2300Z/
/O.CON.KJAX.FR.Y.0001.120305T0900Z-120305T1300Z/
SUWANNEE-COLUMBIA-
INCLUDING THE CITIES OF...LIVE OAK...LAKE CITY
256 AM EST MON MAR 5 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...
...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING. 

* TIMING...WIDESPREAD FROST WILL DEVELOP THROUGH SUNRISE. STRONG
  WIND GUSTS WILL INCREASE MIDDAY. 

* WINDS...WINDS WILL INCREASE MID-MORNING FROM THE WEST WITH
  SUSTAINED SPEEDS AROUND 15 MPH WITH GUSTS OF 30 TO 35 MPH
  POSSIBLE BY MIDDAY.

* TEMPERATURE...READINGS WILL FALL INTO THE 32 TO 35 DEGREE 
  RANGE OVERNIGHT.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED. STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND
  WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE VEHICLES...ESPECIALLY
  ON BRIDGES AND OVERPASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

GAZ133>136-151>154-165-166-052300-
/O.NEW.KJAX.WI.Y.0005.120305T1600Z-120305T2300Z/
JEFF DAVIS-BACON-APPLING-WAYNE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...HAZLEHURST...ALMA...BAXLEY...JESUP...
BLACKSHEAR...NAHUNTA...BRUNSWICK...WOODBINE...ST MARYS
256 AM EST MON MAR 5 2012

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING. 

* TIMING...STRONG WIND GUSTS WILL INCREASE MIDDAY.

* WINDS...WINDS WILL INCREASE MID-MORNING FROM THE WEST WITH
  SUSTAINED SPEEDS AROUND 15 TO 20 MPH WITH GUSTS OF 40 BY MIDDAY.

* IMPACTS...STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND
  WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE
  VEHICLES...ESPECIALLY ON BRIDGES AND OVERPASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. 

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE. 

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES. 

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

&&

$$

FLZ020-023>025-030>033-GAZ132-149-150-162>164-052300-
/O.NEW.KJAX.LW.Y.0013.120305T1700Z-120305T2300Z/
HAMILTON-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-COFFEE-
ATKINSON-WARE-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...MACCLENNY...FERNANDINA BEACH...
JACKSONVILLE...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...
ST AUGUSTINE...DOUGLAS...PEARSON...WAYCROSS...STATENVILLE...
HOMERVILLE...FOLKSTON
256 AM EST MON MAR 5 2012

...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING. 

* TIMING...STRONG WIND GUSTS WILL INCREASE MIDDAY.

* WINDS...WINDS WILL INCREASE MID-MORNING FROM THE WEST WITH SUSTAINED
  SPEEDS AROUND 15 TO 20 MPH WITH GUSTS OF 30 TO 35 MPH BY MIDDAY.

* IMPACTS...STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND
  WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE VEHICLES...ESPECIALLY
  ON BRIDGES AND OVERPASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

FLZ035-036-051300-
/O.CON.KJAX.FR.Y.0001.120305T0900Z-120305T1300Z/
GILCHRIST-ALACHUA-
INCLUDING THE CITIES OF...TRENTON...GAINESVILLE
256 AM EST MON MAR 5 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* TEMPERATURE...READINGS WILL FALL INTO THE 32 TO 35 DEGREE 
  RANGE OVERNIGHT.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ENYEDI
3 follow-up statements
834 
WWUS72 KJAX 051329 AAA
NPWJAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
829 AM EST MON MAR 5 2012

FLZ021-022-052130-
/O.EXP.KJAX.FR.Y.0001.000000T0000Z-120305T1300Z/
/O.CON.KJAX.LW.Y.0013.120305T1700Z-120305T2300Z/
SUWANNEE-COLUMBIA-
INCLUDING THE CITIES OF...LIVE OAK...LAKE CITY
829 AM EST MON MAR 5 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM
EST THIS EVENING...
...FROST ADVISORY HAS EXPIRED...

* TIMING...STRONG WIND GUSTS WILL INCREASE MIDDAY.

* WINDS...WINDS WILL INCREASE FROM THE WEST WITH SUSTAINED SPEEDS
  AROUND 15 MPH WITH GUSTS OF 30 TO 35 MPH.

* IMPACTS...STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND
  WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE VEHICLES...
  ESPECIALLY ON BRIDGES AND OVERPASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

FLZ035-036-051430-
/O.EXP.KJAX.FR.Y.0001.000000T0000Z-120305T1300Z/
GILCHRIST-ALACHUA-
INCLUDING THE CITIES OF...TRENTON...GAINESVILLE
829 AM EST MON MAR 5 2012

...FROST ADVISORY HAS EXPIRED...

$$

GAZ133>136-151>154-165-166-052130-
/O.CON.KJAX.WI.Y.0005.120305T1600Z-120305T2300Z/
JEFF DAVIS-BACON-APPLING-WAYNE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...HAZLEHURST...ALMA...BAXLEY...JESUP...
BLACKSHEAR...NAHUNTA...BRUNSWICK...WOODBINE...ST MARYS
829 AM EST MON MAR 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* TIMING...STRONG WIND GUSTS WILL INCREASE BY LATE MORNING AND
  EARLY AFTERNOON.

* WINDS...WINDS WILL INCREASE FROM THE WEST WITH SUSTAINED SPEEDS
  AROUND 15 TO 20 MPH WITH GUSTS OF 40 MPH.

* IMPACTS...STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND 
  WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE VEHICLES... 
  ESPECIALLY ON BRIDGES AND OVERPASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

&&

$$

FLZ020-023>025-030>033-GAZ132-149-150-162>164-052130-
/O.CON.KJAX.LW.Y.0013.120305T1700Z-120305T2300Z/
HAMILTON-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-COFFEE-
ATKINSON-WARE-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...MACCLENNY...FERNANDINA BEACH...
JACKSONVILLE...LAKE BUTLER...STARKE...GREEN COVE SPRINGS...
ST AUGUSTINE...DOUGLAS...PEARSON...WAYCROSS...STATENVILLE...
HOMERVILLE...FOLKSTON
829 AM EST MON MAR 5 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM
EST THIS EVENING...

* TIMING...STRONG WIND GUSTS WILL INCREASE MIDDAY.

* WINDS...WINDS WILL INCREASE FROM THE WEST WITH SUSTAINED SPEEDS
  AROUND 15 TO 20 MPH WITH GUSTS OF 30 TO 35 MPH.

* IMPACTS...STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND 
  WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE VEHICLES...
  ESPECIALLY ON BRIDGES AND OVERPASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$
462 
WWUS72 KJAX 051954
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
254 PM EST MON MAR 5 2012

GAZ133>136-151>154-165-166-052300-
/O.CON.KJAX.WI.Y.0005.000000T0000Z-120305T2300Z/
JEFF DAVIS-BACON-APPLING-WAYNE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...HAZLEHURST...ALMA...BAXLEY...JESUP...
BLACKSHEAR...NAHUNTA...BRUNSWICK...WOODBINE...ST MARYS
254 PM EST MON MAR 5 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* TIMING...STRONG WIND GUSTS WILL REMAIN POSSIBLE THE REST OF THE
  AFTERNOON. 

* WINDS...NORTHWEST WINDS 15 TO 20 MPH WITH OCCASIONAL GUSTS UP
  TO 40 MPH.

* IMPACTS...STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND 
  WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE VEHICLES... 
  ESPECIALLY ON BRIDGES AND OVERPASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES.

TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY
OTHER LOOSE OUTDOOR OBJECTS.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

&&

$$

FLZ020>025-030>033-GAZ132-149-150-162>164-052300-
/O.CON.KJAX.LW.Y.0013.000000T0000Z-120305T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-COFFEE-ATKINSON-WARE-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...DOUGLAS...PEARSON...
WAYCROSS...STATENVILLE...HOMERVILLE...FOLKSTON
254 PM EST MON MAR 5 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* TIMING...STRONG WIND GUSTS WILL CONTINUE THE REST OF THE
  AFTERNOON.

* WINDS...WEST NORTHWEST WINDS 15 TO 20 MPH WITH GUSTS OF 30 MPH.

* IMPACTS...STRONG WIND GUSTS CAN MAKE NAVIGATION OF INLAND 
  WATERWAYS DANGEROUS AND IMPACT HIGH PROFILE VEHICLES... 
  ESPECIALLY ON BRIDGES AND OVERPASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

JDS
974 
WWUS72 KJAX 052200
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 PM EST MON MAR 5 2012


GAZ133>136-151>154-165-166-052300-
/O.CAN.KJAX.WI.Y.0005.000000T0000Z-120305T2300Z/
JEFF DAVIS-BACON-APPLING-WAYNE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...HAZLEHURST...ALMA...BAXLEY...JESUP...
BLACKSHEAR...NAHUNTA...BRUNSWICK...WOODBINE...ST MARYS
500 PM EST MON MAR 5 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
WIND ADVISORY. 

WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA.
THEREFORE...THE ADVISORY HAS BEEN CANCELLED.

$$

FLZ020>025-030>033-GAZ132-149-150-162>164-052300-
/O.CAN.KJAX.LW.Y.0013.000000T0000Z-120305T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-COFFEE-ATKINSON-WARE-ECHOLS-CLINCH-CHARLTON-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER...
STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...DOUGLAS...PEARSON...
WAYCROSS...STATENVILLE...HOMERVILLE...FOLKSTON
500 PM EST MON MAR 5 2012

...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
LAKE WIND ADVISORY. 

WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA.
THEREFORE...THE ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this lake wind advisory went out at Mar 4, 10:31 PM EST, 4 hours 25 minutes earlier.

Area forecast discussion, Mar 4, 10:31 PM EST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1031 PM EST SUN MAR 4 2012

.UPDATE...

BASED ON CURRENT OBSERVATIONAL TRENDS HAVE AGAIN ADJUSTED MIN
TEMPERATURES DOWN FOR TONIGHT. THIS HAS RESULTED IN POTENTIALLY GREATER
COVERAGE OF FROST...ESPECIALLY IN THE SUWANNEE VALLEY.
THEREFORE...HAVE FAVORED A FROST ADVISORY FOR TONIGHT OVER THE
SUWANNEE VALLEY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  39  69  35  65 /   0   0   0   0
SSI  44  68  42  60 /   0   0   0  10
JAX  38  73  40  67 /   0   0   0   0
SGJ  44  71  48  65 /   0   0   0  10
GNV  35  74  39  70 /   0   0   0   0
OCF  37  74  40  73 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     FROST ADVISORY FROM 4 AM TO 8 AM EST MONDAY FOR ALACHUA-COLUMBIA-
     GILCHRIST-SUWANNEE.

GA...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

STRUBLE/SHULER
Hazardous weather outlook, Mar 4, 10:38 PM EST, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1038 PM EST SUN MAR 4 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-060345-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1038 PM EST SUN MAR 4 2012

...FROST ADVISORY IN EFFECT TONIGHT FOR PORTIONS OF THE SUWANNEE
RIVER VALLEY OF NORTHEAST FLORIDA...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT.
TEMPERATURES WILL FALL TO THE LOWER TO MIDDLE 30S OVER THE
SUWANNEE RIVER VALLEY...WHERE WIDESPREAD FROST IS EXPECTED. A FROST
ADVISORY IS IN EFFECT FOR SUWANNEE...COLUMBIA...GILCHRIST AND
ALACHUA COUNTIES. PORTIONS OF THOSE COUNTIES MAY SEE TEMPERATURES
DROP TO FREEZING BUT DURATIONS WILL REMAIN LESS THAN 2 HOURS.

ALTHOUGH WINDS HAVE SUBSIDED SOMEWHAT...SMALL CRAFT CONDITIONS ARE
STILL EXPECTED FOR THE OUTER COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

DRY AND BREEZY CONDITIONS ARE EXPECTED ON MONDAY AND ELEVATED
FIRE WEATHER CONDITIONS WILL CONTINUE IN ALL AREAS.

WIND CONDITIONS COULD ALSO RESULT IN ADVISORY CRITERIA WINDS OVER
THE COASTAL WATERS MONDAY AFTERNOON.

A LONG PERIOD OF ONSHORE FLOW WILL START ON TUESDAY AND LAST
THROUGH THE END OF THE WEEK. ELEVATED RISK OF RIP CURRENTS CAN BE
EXPECTED ALONG WITH POSSIBLE COASTAL FLOODING AND BEACH EROSION AS
THE FULL MOON IMPACTS TIDAL LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 10:21 PM ESTFrost AdvisoryJAXGilchrist, Suwannee10 hr
Mar 5, 2:14 AM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more16 hr
Mar 5, 3:13 AM ESTSmall Craft AdvisoryJAX7 days
Mar 5, 9:45 AM ESTSmall Craft Advisory for WindsJAX6 hr
Mar 5, 3:04 PM ESTFire Weather WatchJAXGilchrist, Suwannee11 hr
Mar 5, 2:56 AM ESTWind AdvisoryJAXAppling, Bacon, Brantley, Camden, Glynn, Jeff Davis and 2 more14 hr

Nearby

Lake Wind Advisories in Florida, 2012Lake Wind Advisories in Georgia, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.